A remark on higher syzygies on abelian surfaces

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this note, we give a slight improvement of a result of A. Küronya and V. Lozovanu about higher syzygies on abelian surfaces.

Original languageEnglish
Pages (from-to)5342-5347
Number of pages6
JournalCommunications in Algebra
Volume46
Issue number12
DOIs
Publication statusPublished - Dec 2 2018
Externally publishedYes

Keywords

  • Abelian surface
  • Syzygy

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'A remark on higher syzygies on abelian surfaces'. Together they form a unique fingerprint.

Cite this